# SDR UPS03440772

- Difficulty date: May 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING RAP ACCOMPLISH, ITEM N521UP-46-26 CLASSIFY AS CATEGORY -D- REPAIR.  SKIN REPAIRED AT BS 2030-2045 STR 44R - 45R AREA AS PER SRM 53-30-03 FIG 1.
